gynecologist-icon
Unusual spotting
Hi,i had unprorected sex on my 6th day of starting period and took an i pill immediately, and after 10days of taking i pill i got slight bleeding sometiMes clots too on one day and spotting for few days,my period is still due ,what is the reason
13 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Hi good evening Thnxs for your question It's good that u took I pills within 72 hrs of unprotected sex. But I need detail regarding ur menes pattern and last date of menes. So I can advise you in better way. Use my online consultation link for further advise prac.to/drpanchani
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.